Share:


2 n positive periodic solutions to n species non‐autonomous Lotka‐volterra unidirectional food chains with harvesting terms

    Yongkun Li Affiliation
    ; Kaihong Zhao Affiliation

Abstract

By using the Mawhin continuation theorem of coincidence degree theory and some results on inequalities, we establish the existence of 2 n positive periodic solutions for n species non‐autonomous Lotka‐Volterra unidirectional food chains with harvesting terms. Two examples are given to illustrate the effectiveness of our results.


First published online: 09 Jun 2011

Keyword : 2 n positive periodic solutions, non‐autonomous Lotka‐Volterra food chain, coincidence degree, harvesting term

How to Cite
Li, Y., & Zhao, K. (2010). 2 n positive periodic solutions to n species non‐autonomous Lotka‐volterra unidirectional food chains with harvesting terms. Mathematical Modelling and Analysis, 15(3), 313-326. https://doi.org/10.3846/1392-6292.2010.15.313-326
Published in Issue
Jul 15, 2010
Abstract Views
37
PDF Downloads
22